# SDR SWAA021314

- Difficulty date: June 14, 2002
- Submitted: June 19, 2002
- Operation: Air carrier
- Aircraft: N693SW
- Make and model: Boeing 737317
- Aircraft serial: 23174
- Aircraft time: 50,347 hours, 42,123 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Loose
- Location: Svc Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SVC DOOR EMERGENCY EVAC SLIDE LOOSE IN CONTAINER.  SECURED SLIDE PER MM.
